# SDR P5CA9500581

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGES ALONG SEAM LEFT BODY GEAR WHEEL WELL INBOARD DOOR EXTERNAL SKIN.  REMOVED RIVETS, REMOVED CORROSION PER BOEING SRM 51-10-01, TREATED PER 51-10-02, INSTALLED PER SRM 51-30-01.
